By Topic

On the odd and the aperiodic correlation properties of the Kasami sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. Lahtonen ; Dept. of Math., Turku Univ., Finland

Derives a new upper bound for the odd and the aperiodic correlations of binary sequences in the small Kasami family. The approach is based on a technique described in S. Litsyn and A. Tietavainen (1994) that is originally due to I.M. Vinogradov (1954). An essential ingredient in this method is a good upper bound on the discrete Fourier coefficients of a shifted product of a pair of sequences. The author obtains an upper bound of the order O(√LlnL) for the maximal aperiodic and odd correlation magnitudes for sequences of length L

Published in:

IEEE Transactions on Information Theory  (Volume:41 ,  Issue: 5 )